The quasi-$T$ spectrum of natural waves in the
Doklady Akademii Nauk, Tome 289 (1986) no. 1, pp. 88-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_1_a20,
author = {A. I. Nosich and A. E. Svezhentsev and V. P. Shestopalov},
title = {The quasi-$T$ spectrum of natural waves in the},
journal = {Doklady Akademii Nauk},
pages = {88--92},
year = {1986},
volume = {289},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_1_a20/}
}
A. I. Nosich; A. E. Svezhentsev; V. P. Shestopalov. The quasi-$T$ spectrum of natural waves in the. Doklady Akademii Nauk, Tome 289 (1986) no. 1, pp. 88-92. http://geodesic.mathdoc.fr/item/DAN_1986_289_1_a20/